Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 88, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2005, 7:18 PM MDT for Kiowa County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2005, 7:18 PM MDT (01:18 UTC)
- Expired
- Jun 24, 2005, 8:10 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2368 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 250118
SVRPUB
COC061-250245-
/O.NEW.KPUB.SV.W.0088.050625T0118Z-050625T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT FRI JUN 24 2005
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIOWA COUNTY IN SOUTHEAST COLORADO.
* UNTIL 845 PM MDT.
* AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF HASWELL TO QUEENS RESERVOIR...AND WAS MOVING NORTHEAST
AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE...
OVER EADS BY 735 PM MDT.
OVER CHIVINGTON BY 755 PM MDT.
OVER SHERIDAN LAKE BY 825 PM MDT.
BRANDON IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3850 10316 3827 10272 3826 10250 3861 10206
3861 10303
$$4 follow-up statements
000
WWUS55 KPUB 250131
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
731 PM MDT FRI JUN 24 2005
COC061-250245-
/O.CON.KPUB.SV.W.0088.000000T0000Z-050625T0245Z/
KIOWA CO-
731 PM MDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KIOWA COUNTY UNTIL 845
PM MDT...
AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 13
MILES NORTHWEST OF EADS TO 6 MILES SOUTHWEST OF CHIVINGTON...OR ALONG
A LINE EXTENDING FROM 40 MILES NORTHWEST OF LAMAR TO 20 MILES NORTH
OF LAMAR...MOVING NORTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE...
OVER EADS THROUGH 745 PM MDT.
OVER CHIVINGTON BY 750 PM MDT.
OVER SHERIDAN LAKE BY 830 PM MDT.
BRANDON IS ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3850 10316 3827 10272 3826 10250 3861 10206
3861 10303
$$000 WWUS55 KPUB 250151 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 751 PM MDT FRI JUN 24 2005 COC061-250245- /O.CON.KPUB.SV.W.0088.000000T0000Z-050625T0245Z/ KIOWA CO- 751 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA COUNTY UNTIL 845 PM MDT... AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR BRANDON...OR ABOUT 24 MILES NORTHEAST OF LAMAR...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER SHERIDAN LAKE BY 815 PM MDT. BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3861 10257 3838 10260 3831 10245 3861 10206 $$
000 WWUS55 KPUB 250207 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 807 PM MDT FRI JUN 24 2005 COC061-250245- /O.CON.KPUB.SV.W.0088.000000T0000Z-050625T0245Z/ KIOWA CO- 807 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN KIOWA COUNTY UNTIL 845 PM MDT... AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED OVER NORTHEASTERN KIOWA COUNTY...OR ABOUT 34 MILES NORTH OF LAMAR...MOVING NORTHEAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN KIOWA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3861 10250 3847 10250 3846 10239 3861 10206 $$
000 WWUS55 KPUB 250210 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 811 PM MDT FRI JUN 24 2005 COC061-250221- /O.CAN.KPUB.SV.W.0088.000000T0000Z-050625T0245Z/ KIOWA CO- 811 PM MDT FRI JUN 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY HAS BEEN CANCELED... AT 807 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN THIS AREA. LAT...LON 3861 10250 3847 10250 3846 10239 3861 10206 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:53 PM MDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 24, 2:53 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT FRI JUN 24 2005 .SHORT TERM... (TONIGHT AND FRIDAY) FORECAST CONCERNS INCLUDE TSRA COVERAGE ALONG WITH THE POTENTIAL FOR SEVERE WX ACROSS THE FAR EASTERN PLAINS TONIGHT. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS STILL INDICATING MID AND UPPER LEVEL MOISTURE PLUME EMBEDDED IN THE BROAD SW FLOW ALOFT ACROSS THE REGION. WATER VAPOR IMAGERY ALSO INDICATING A BROAD UPPER TROUGH ACROSS THE WEST COAST WITH 80KT JET CORE ROUNDING THE BASE OF THE SYSTEM ACROSS THE SOUTHERN GREAT BASIN ATTM. AT THE SFC...FRONTAL BOUNDARY WHICH MOVED ACROSS THE REGION LAST NIGHT LOOKS TO BE STALLED JUST NORTH AND EAST OF A LAMAR TO LA JUNTA TO CALHAN LINE...WITH DEW POINTS IN THE MID 50S TO LOWER 60S BEHIND THE BOUNDARY IN FAR NE COLORADO THROUGH WESTERN NEBRASKA AND NORTHWESTERN KANSAS. REGIONAL RADARS INDICATING ISOLATED TO SCATTERED TSRA ACROSS THE HIGHER TERRAIN...MOVING ONTO THE ADJACENT PLAINS AND I-25 CORRIDOR ATTM. TONIGHT...SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE EVENING ACROSS THE HIGHER TERRAIN...SPREADING ACROSS THE PLAINS WHERE LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT INTO THE REGION. MODELS INDICATING STORMS TO CONTINUE TO PROPAGATE ALONG THEATE RIDGE ACROSS EAST CENTRAL COLORADO AND WESTERN KANSAS THIS EVENING...WITH POSSIBLE MCS ACROSS WESTERN KANSAS TONIGHT. SOUNDING DATA INDICATING CAPES BETWEEN 1000-2000J/KG THIS EVENING ACROSS THE SOUTHEAST PLAINS...AND WITH MARGINAL SHEARS OF 30-35KTS...COULD SEE A FEW STRONG TO SEVERE STORMS THROUGH THE EVENING...WITH HAIL AROUND 1 INCH IN DIAMETER AND GUSTY WINDS TO 60 MPH THE MAIN THREATS. NCEP PLOTS CONTINUE TO INDICATE PWATS BETWEEN 100-150 PERCENT OF NORMS ACROSS THE REGION...AND WITH AMPLE LOW LEVEL MOISTURE ACROSS THE REGION AS WELL...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. COULD ALSO SEE SOME PATCHY STRATUS DEVELOP ACROSS THE FAR EASTERN PLAINS EARLY SATURDAY MORNING...THOUGH WILL GO WITH MOSTLY CLOUDY WORDING IN THE ZONES FOR NOW. SATURDAY...MOIST SW FLOW ALOFT TO CONTINUE ACROSS THE REGION...WITH MODELS INDICATING SOME WEAK UVV ASSOCIATED WITH PASSING SHORT WAVE MOVING ACROSS THE GREAT BASIN. LOW LEVEL UPSLOPE CONTINUES ACROSS THE EASTERN PLAINS AS WELL...WITH LEE TROUGHING DEVELOPING ACROSS THE I-25 CORRIDOR. WITH THAT SAID...LOOKS LIKE CURRENT WET PATTERN WILL CONTINUE...WITH SCATTERED TSRA DEVELOPING ACROSS THE HIGHER TERRAIN INTO THE LATE MORNING...WITH STORMS SPREADING ACROSS THE HIGH MT VALLEYS AND I-25 CORRIDOR INTO THE AFTERNOON. MODELS INDICATING CAPES BETWEEN 800-1500J/KG ACROSS THE REGION AND SHEARS GENERALLY LESS THAN 30KTS...THOUGH COULD STILL SEE A FEW STRONGER STORMS ACROSS THE AREA. -MW .LONG TERM... (SUNDAY THROUGH FRIDAY) MAIN FORECAST CHALLENGE CONTINUES TO BE THE POTENTIAL TSTM CHANCES AND COVERAGES ON SUN/MON...AND IF THE AIRMASS WILL COMPLETELY DRY OUT FOR MUCH OF NEXT WEEK. SUN...LARGE HOT MID LEVEL HIGH SHOULD REMAIN ACROSS THE OHIO VALLEY TO THE MID MS RVR VALLEY INTO THE DESERT SW. A BROAD TROUGH CONTINUES OVER THE WRN US. THIS WILL PROMOTE S-SWLY LOWER AND MID LEVEL TROP FLOW FROM AZ INTO THE CNTRL ROCKIES. H7-H5 THETA-E RIDGE REMAINS OVER THE CNTRL ROCKIES FEEDING FROM THE DESERT SW. THIS COMBINED WITH POTENTIAL MID LEVEL SHORTWAVE TROUGHS AND A DESTABILIZING ATMOSPHERE SHOULD LEAD TO SHRA/TSRA ACROSS MUCH OF THE CWA SUN AFTN/EVE. TEMPS ARE ANTICIPATED TO REMAIN AT AND ABOVE LATE JUN AVERAGES. MON...MODELS ARE STARTING TO DIVERGE HERE. THE GFS80 HAS BEEN THE MOST INCONSISTENT WITH THE STRENGTH AND POSITION OF THE MID AND UPPER LEVEL FEATURES. THIS IS IMPORTANT FOR THE H7-H5 THETA-E AXIS POSITION ACROSS THE CNTRL ROCKIES. THE GFS80 IS MUCH STRONGER WITH THE NRN STREAM AND IT KNOCKS DOWN THE MID COUNTRY HOT HIGH ALOFT...WHILE THE NAM DOES NOT AND KEEPS THE CNTRL ROCKIES IN THE S-SWLY MOIST FLOW. I HAVE SEEN THESE HOT MID/UPPER LEVEL HIGHS BE PRETTY TOUGH TO MOVE OR KNOCK DOWN. WILL LEAN TOWARDS THE NAM SOLUTION AND GO FOR PERSISTENCE WITH THE POTENTIAL FOR SHRA/TSRA MON AFTN/EVE. IF THE MID LEVEL WINDS DO GO MORE WLY...THEN SOME OF THE RELATIVELY DRIER (AND WARMER) AIR COULD LIMIT THE POTENTIAL FOR SHRA/TSRA DEVELOPMENT. TEMPS SHOULD REMAIN AT AND SLIGHTLY ABOVE JUN AVERAGES. TUE THROUGH FRI...SOME POP/WX UNCERTAINTIES IN THESE FORECAST PERIODS. WITH THE GFSS RELATIVELY STRONGER WLY FLOW...IT DRYS OUT THE AIRMASS AND PRINTS OUT HARDLY ANY QPF...EXCEPT FOR SOME QPF ON THE NERN QUAD OF THE UPPER HIGH. THIS IS A PRIME SPOT FOR MCS ACTIVITY...AS MID LEVEL SHORTWAVES/ULJ TOP THE RIDGE...IF THIS PATTERN DEVELOPS. THE 06Z/24 DGEX HAS THE TYPICAL DIURNAL SHRA/TSRA OVER THE MOUNTAINS AND DRIFTING EWD WITH THE MEAN CLOUD LAYER FLOW. TOUGH TO SAY EXACTLY WHAT WILL HAPPEN...BUT STILL FEEL LOW TO VERY LOW POPS ARE WARRANTED FOR THE MOUNTAINS AND HIGH VALLEYS...INCLUDING THE PARTS OF THE ADJACENT PLAINS...TUE THROUGH FRI BASED ON LATE JUN/EARLY JUL CLIMATOLOGY. TEMPS SHOULD REMAIN AT OR SLIGHT ABOVE AVERAGE READINGS FOR THIS TIME OF THE YEAR. METZE && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && 23/17
Hazardous weather outlook, Jun 24, 11:45 AM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1145 AM MDT FRI JUN 24 2005 COZ058>089-093>099-251300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 1145 AM MDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST PLAINS. THE BEST CHANCES FOR THESE SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 50 WITH THE BEST TIMEFRAME FOR SEVERE WEATHER ACTIVITY BETWEEN 3 PM AND 9 PM. THE MAIN THREATS FROM THESE STORMS WILL BE HAIL UP TO 1 AND 1/2 INCHES IN DIAMETER... AND WIND GUSTS TO 60 MPH. OVER THE REMAINDER OF SOUTHEAST AND SOUTH CENTRAL COLORADO... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED. THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS THROUGH THE AFTERNOON...AND THEN WILL MOVE EAST OUT ONTO THE PLAINS BY MID AFTERNOON. THE THUNDERSTORM ACTIVITY ON THE PLAINS IS EXPECTED TO LAST WELL INTO THE EVENING HOURS...ESPECIALLY OVER THE FAR EASTERN PLAINS. SOME OF THE THUNDERSTORMS TODAY OVER SOUTHEAST AND SOUTH CENTRAL COLORADO WILL BE CAPABLE OF PERIODS OF VERY HEAVY RAIN WHICH MAY PRODUCE LOCAL AREAS OF FLASH FLOODING. THIS WILL BE ESPECIALLY TRUE IN BURN SCAR AREAS SUCH AS THE HAYMAN BURN SCAR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE REGION ON SATURDAY AND SUNDAY...THEN BECOME MORE ISOLATED IN NATURE FOR MONDAY THROUGH THURSDAY. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH AND HAIL AROUND 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...MAINLY NORTH OF HIGHWAY 50...AFTER 3 PM TODAY.
In the hours before
Local storm report, Jun 24, 4:48 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 6 ESE TRUCKTON 38.70N 104.08W
06/24/2005 0.75 INCH EL PASO CO TRAINED SPOTTER
HAIL COVERED GROUND
&&
RSGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 85 min |
| Jun 25, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 2 hr |
| Jun 25, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 79 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.